# SDR QXEA2014041200302

- Difficulty date: April 12, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 24,583 hours, 25,004 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Failed
- Location: Wheel Speed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKING POOR DURING LANDING.  NR 1 AND NR 4 BRAKE PADS COLD.  FOUND NR 2 WHEEL SPEED TRANSDUCER INTERMITTENT.  REPLACED TRANSDUCER IAW AMM 32-46-11. CHECK FLIGHT PASSED. RETURNED TO SERVICE.
